RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Avkhadiev Farit Gabidinovich

Statistics Math-Net.Ru
Total publications: 59
Scientific articles: 58
Cited articles: 35
Citations in Math-Net.Ru: 177
Presentations: 3

Number of views:
This page:11913
Abstract pages:12449
Full texts:3367
References:1608
Avkhadiev Farit Gabidinovich
Professor
Doctor of physico-mathematical sciences (1990)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 20.08.1947
E-mail: ,
Website: http://kpfu.ru/Farit.Avhadiev
Keywords: conformal mappings, univalent functions, hyperbolic metric, boundary-value problems, isperimetric inequalities, integral inequalities.
UDC: 517.5, 517.54, 517.544, 517.546, 517.956.225, 517.956, 532.5, 517.548, 517.518.28
MSC: 30F10, 30C55, 30C60

Subject:

Geometric Function Theory. Boundary-value problems for analytic functions. Isoperimetric Inequalities of Mathematical Physics.

   
Main publications:
  1. Avkhadiev F.G., Aksentev L.A., “Osnovnye rezultaty v dostatochnykh usloviyakh odnolistnosti analiticheskikh funktsii”, UMN, 30:4(184) (1975), 3–60  mathnet  mathscinet  zmath
  2. Avkhadiev F.G., “Reshenie obobschennoi zadachi Sen-Venana”, Matem. sbornik, 189:12 (1998), 3–12  mathnet  crossref  mathscinet  zmath
  3. Avkhadiev F.G. and Wirths K.-J., Schwarz-Pick Type Inequalities, Birkhäuser, Basel–Boston–Berlin, 2009, 156 pp.  mathscinet
  4. Avkhadiev F.G., “Geometricheskoe opisanie oblastei, dlya kotorykh konstanta Khardi ravna 1/4”, Izv. RAN. Ser. matem., 78:5 (2014), 3–26  mathnet  crossref
  5. Avkhadiev F.G., “Hardy-Rellich inequalities in domains of the Euclidean space”, J. Math Anal. Appl., 442 (2016), 469-484  crossref  mathscinet

http://www.mathnet.ru/eng/person8632
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:avkhadiev.farit-gabidinovich
http://www.ams.org/mathscinet/search/author.html?return=viewitems&mrauthid=203291
http://elibrary.ru/author_items.asp?spin=5495-2985
http://orcid.org/0000-0001-6927-7102
http://www.researcherid.com/rid/L-4832-2015
http://www.scopus.com/authid/detail.url?authorId=6603621048

Publications in Math-Net.Ru
1. Conformally invariant inequalities
F. G. Avkhadiev
Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 142 (2017),  28–41
2. Conformal mappings of circular domains on finitely-connected non-Smirnov type domains
F. G. Avkhadiev, P. L. Shabalin
Ufimsk. Mat. Zh., 9:1 (2017),  3–17
3. Becker type univalence conditions for harmonic mappings
F. G. Avkhadiev, R. G. Nasibullin, I. K. Shafigullin
Izv. Vyssh. Uchebn. Zaved. Mat., 2016, no. 11,  80–85
4. Rellich type inequalities in domains of the Euclidean space
F. G. Avkhadiev
Izv. Vyssh. Uchebn. Zaved. Mat., 2016, no. 1,  69–73
5. Sharp constants in Hardy type inequalities
F. G. Avkhadiev
Izv. Vyssh. Uchebn. Zaved. Mat., 2015, no. 10,  61–65
6. Hardy type $L_p$-inequalities in $r$-close-to-convex domains
F. G. Avkhadiev
Izv. Vyssh. Uchebn. Zaved. Mat., 2015, no. 1,  84–88
7. Integral inequalities in domains of hyperbolic type and their applications
F. G. Avkhadiev
Mat. Sb., 206:12 (2015),  3–28
8. A geometric description of domains whose Hardy constant is equal to 1/4
F. G. Avkhadiev
Izv. RAN. Ser. Mat., 78:5 (2014),  3–26
9. Brunn–Minkowski type inequalities for conformal and Euclidean moments of domains
F. G. Avkhadiev, B. S. Timergaliev
Izv. Vyssh. Uchebn. Zaved. Mat., 2014, no. 5,  64–67
10. Sharp estimates of Hardy constants for domains with special boundary properties
F. G. Avkhadiev, I. K. Shafigullin
Izv. Vyssh. Uchebn. Zaved. Mat., 2014, no. 2,  69–73
11. Hardy-type inequalities in arbitrary domains with finite inner radius
F. G. Avkhadiev, R. G. Nasibullin
Sibirsk. Mat. Zh., 55:2 (2014),  239–250
12. Families of domains with best possible Hardy constant
F. G. Avkhadiev
Izv. Vyssh. Uchebn. Zaved. Mat., 2013, no. 9,  59–63
13. Estimates of Hardy's constants for tubular extensions of sets and domains with finite boundary moments
F. G. Avkhadiev, I. K. Shafigullin
Mat. Tr., 16:2 (2013),  3–12
14. Isoperimetric inequality for torsional rigidity in multidimensional domains
F. G. Avkhadiev
Izv. Vyssh. Uchebn. Zaved. Mat., 2012, no. 7,  45–49
15. Sharp estimates for functions with a pole and a logarithmic singularity
F. G. Avkhadiev
Izv. Vyssh. Uchebn. Zaved. Mat., 2011, no. 12,  71–75
16. Hardy-type inequalities with power and logarithmic weights in domains of the Euclidean space
F. G. Avkhadiev, R. G. Nasibullin, I. K. Shafigullin
Izv. Vyssh. Uchebn. Zaved. Mat., 2011, no. 9,  90–94
17. The probability of a successful allocation of ball groups by boxes
F. G. Avkhadiev, A. N. Chuprunov
Lobachevskii J. Math., 25 (2007),  3–7
18. Hardy type inequalities in higher dimensions with explicit estimate of constants
F. G. Avkhadiev
Lobachevskii J. Math., 21 (2006),  3–31
19. Hardy-Type Inequalities on Planar and Spatial Open Sets
F. G. Avkhadiev
Tr. Mat. Inst. Steklova, 255 (2006),  8–18
20. Concave schlicht functions with bounded opening angle at infinity
F. G. Avkhadiev, K.-J. Wirths
Lobachevskii J. Math., 17 (2005),  3–10
21. New isoperimetric inequalities for moments of domains and torsional rigidity
F. G. Avkhadiev
Izv. Vyssh. Uchebn. Zaved. Mat., 2004, no. 7,  3–11
22. On the coefficient multipliers theorem of Hardy and Littlewood
F. G. Avkhadiev, K.-J. Wirths
Lobachevskii J. Math., 11 (2002),  7–12
23. New Equations of Convolution Type Obtained by Replacing the Integral by Its Maximum
F. G. Avkhadiev, D. V. Maklakov
Mat. Zametki, 71:1 (2002),  18–26
24. Bilateral isoperimetric inequalities for boundary moments of plane domains
F. G. Avkhadiev, R. G. Salahudinov
Lobachevskii J. Math., 9 (2001),  3–5
25. Solution of the generalized Saint Venant problem
F. G. Avkhadiev
Mat. Sb., 189:12 (1998),  3–12
26. Classes of univalent and multivalent Christoffel-Schwarz integrals and their applications
F. G. Avkhadiev, L. A. Aksent'ev, G. G. Bilchenko
Izv. Vyssh. Uchebn. Zaved. Mat., 1997, no. 3,  64–67
27. Sharp estimates for the solution of a variational inverse boundary value problem in a countably connected domain
F. G. Avkhadiev, A. M. Elizarov
Izv. Vyssh. Uchebn. Zaved. Mat., 1996, no. 3,  3–13
28. Zeros of coefficients of transformations and conditions for the solvability of inverse boundary value problems
F. G. Avkhadiev, S. B. Shabalina
Izv. Vyssh. Uchebn. Zaved. Mat., 1994, no. 8,  3–10
29. A criterion for the solvability of the problem of constructing wing profiles based on a cavitation diagram
F. G. Avkhadiev, D. V. Maklakov
Izv. Vyssh. Uchebn. Zaved. Mat., 1994, no. 7,  3–12
30. Generalizations of a theorem of Beurling and their applications to inverse boundary value problems
F. G. Avkhadiev, L. I. Shokleva
Izv. Vyssh. Uchebn. Zaved. Mat., 1994, no. 5,  80–83
31. The Minkowski functional over ranges of values of the logarithm of the derivative, and univalence conditions
F. G. Avkhadiev
Trudy Sem. Kraev. Zadacham, 27 (1992),  3–21
32. Conditions for the univalence of the solution in problems of constructing wing profiles
F. G. Avkhadiev
Trudy Sem. Kraev. Zadacham, 26 (1991),  3–19
33. Metrics with variable density, and inverse boundary value problems
F. G. Avkhadiev
Trudy Sem. Kraev. Zadacham, 25 (1990),  3–23
34. Conditions for the univalence of solutions of applied inverse boundary value problems. II
F. G. Avkhadiev, L. A. Aksent'ev, A. M. Elizarov
Trudy Sem. Kraev. Zadacham, 24 (1990),  14–38
35. Univalent solutions of inverse boundary value problems in hydro-aerodynamics
F. G. Avkhadiev
Trudy Sem. Kraev. Zadacham, 24 (1990),  3–14
36. Admissible functionals in injectivity conditions for differentiable mappings of $n$-dimensional domains
F. G. Avkhadiev
Izv. Vyssh. Uchebn. Zaved. Mat., 1989, no. 4,  3–12
37. Sufficient conditions for the finite-valence of analytic functions, and their applications
F. G. Avkhadiev, L. A. Aksent'ev, A. M. Elizarov
Itogi Nauki i Tekhn. Ser. Mat. Anal., 25 (1987),  3–121
38. Conditions for the univalence of solutions of applied inverse boundary value problems. I
F. G. Avkhadiev, L. A. Aksent'ev, A. M. Elizarov
Trudy Sem. Kraev. Zadacham, 23 (1987),  6–24
39. Achievements and problems in sufficient conditions for finite-valence of analytic functions
F. G. Avkhadiev, L. A. Aksent'ev
Izv. Vyssh. Uchebn. Zaved. Mat., 1986, no. 10,  3–16
40. Construction of a Riemann surface from its boundary
F. G. Avkhadiev, S. R. Nasyrov
Izv. Vyssh. Uchebn. Zaved. Mat., 1986, no. 5,  3–11
41. Necessary conditions for the existence of a Riemann surface with a given boundary
F. G. Avkhadiev, S. R. Nasyrov
Trudy Sem. Kraev. Zadacham, 22 (1985),  6–15
42. An inverse boundary value problem for a function with singularities
F. G. Avkhadiev
Trudy Sem. Kraev. Zadacham, 21 (1984),  5–19
43. Some geometric inequalities and sufficient conditions for $p$-valence
F. G. Avkhadiev
Izv. Vyssh. Uchebn. Zaved. Mat., 1983, no. 10,  3–12
44. Method of locally homeomorphic extension in the theory of sufficient conditions for univalence
F. G. Avkhadiev
Trudy Sem. Kraev. Zadacham, 20 (1983),  3–10
45. Univalence of mappings with given properties
F. G. Avkhadiev
Trudy Sem. Kraev. Zadacham, 19 (1983),  3–14
46. Univalent solvability of the inverse problem of blast theory
F. G. Avkhadiev, N. B. Salimov
Trudy Sem. Kraev. Zadacham, 13 (1976),  24–29
47. Singular cases of the principle of correspondence of boundaries
F. G. Avkhadiev
Trudy Sem. Kraev. Zadacham, 13 (1976),  13–23
48. Sufficient conditions for the univalence of quasiconformal mappings
F. G. Avkhadiev
Mat. Zametki, 18:6 (1975),  793–802
49. The main results on sufficient cjnditions for an analytic function to be schlicht
F. G. Avkhadiev, L. A. Aksent'ev
Uspekhi Mat. Nauk, 30:4(184) (1975),  3–60
50. Some univalent mappings of the half-plane
F. G. Avkhadiev
Trudy Sem. Kraev. Zadacham, 11 (1974),  3–8
51. On the weak and the strong problem of univalence in inverse boundary value problems
F. G. Avkhadiev
Trudy Sem. Kraev. Zadacham, 10 (1973),  3–10
52. Some sufficient conditions for the univalence of analytic functions
F. G. Avkhadiev
Trudy Sem. Kraev. Zadacham, 9 (1972),  3–11
53. Some sufficient conditions for the univalence of the solutions to applied inverse boundary value problems
F. G. Avkhadiev
Trudy Sem. Kraev. Zadacham, 8 (1971),  3–11
54. Conditions for the univalence of analytic functions
F. G. Avkhadiev
Izv. Vyssh. Uchebn. Zaved. Mat., 1970, no. 11,  3–13
55. A certain class of univalent functions
L. A. Aksent'ev, F. G. Avkhadiev
Izv. Vyssh. Uchebn. Zaved. Mat., 1970, no. 10,  12–20
56. Application of the Schwarzian derivative for the study of the univalent solvability of inverse boundary value problems
F. G. Avkhadiev
Trudy Sem. Kraev. Zadacham, 7 (1970),  78–80
57. Radii of convexity and close-to-convexity of certain integral representations
F. G. Avkhadiev
Mat. Zametki, 7:5 (1970),  581–592
58. An application of close-to-convex functions to inverse boundary value problems
F. G. Avkhadiev, V. N. Gaiduk
Izv. Vyssh. Uchebn. Zaved. Mat., 1968, no. 6,  3–10

59. Vladimir Mikhailovich Miklyukov (obituary)
F. G. Avkhadiev, V. A. Botvinnik, S. K. Vodop'yanov, M. Vuorinen, V. M. Gol'dstein, V. V. Goryainov, A. A. Grigor'yan, V. N. Dubinin, I. V. Zhuravlev, V. A. Zorich, V. M. Kesel'man, A. A. Klyachin, V. A. Klyachin, T. G. Latfullin, A. V. Loboda, A. G. Losev, O. Martio, V. I. Pelikh, S. I. Pinchuk, Yu. G. Reshetnyak, A. S. Romanov, A. G. Sergeev, V. G. Tkachev, E. M. Chirka
Uspekhi Mat. Nauk, 69:3(417) (2014),  173–176

Presentations in Math-Net.Ru
1. Rellich type inequalities for polyharmonic operators in plane domains
Seminar on Complex Analysis (Gonchar Seminar)
November 14, 2016 17:00
2. Hardy–Rellich type inequalities in domains of the Euclidean space
Seminar on Complex Analysis (Gonchar Seminar)
November 16, 2015 18:00
3. Геометрическое описание областей с максимальными константами Харди
International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii
May 25, 2015 16:40

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017